Alert archive / Kansas / Flash Flood Warnings in 2019
Flash Flood Warning 14, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at May 20, 2019, 7:58 PM CDT for Labette County, Kansas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2019, 7:58 PM CDT (00:58 UTC)
- Expired
- May 20, 2019, 10:40 PM CDT
- In force
- 3 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Labette County, KS
The radar
The Tulsa radar (KINX), 110 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 8:58 PM CDT | FLASH FLOOD | 6 E Altamont, KS | WATER FLOWING OVER HIGHWAY 59 NORTHWEST OF OSWEGO AROUND 8 INCHES DEEP FOR 1/8 OF A MILE |
| May 20, 8:58 PM CDT | FLASH FLOOD | 6 E Altamont, KS | WATER FLOWING OVER HIGHWAY 59 NORTHWEST OF OSWEGO AROUND 8 INCHES DEEP FOR 1/8 OF A MILE. |
| May 20, 9:05 PM CDT | FLASH FLOOD | Chetopa, KS | WATER FLOWING OVER HIGHWAY 166 AT CHETOPA |
| May 20, 9:05 PM CDT | FLASH FLOOD | Chetopa, KS | WATER FLOWING OVER HIGHWAY 166 AT CHETOPA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 60 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.0 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 462 m²/s²
- 0-3 km storm-relative helicity
- 819 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
294 WGUS53 KICT 210058 FFWICT KSC099-210700- /O.NEW.KICT.FF.W.0014.190521T0058Z-190521T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Wichita KS 758 PM CDT Mon May 20 2019 The National Weather Service in Wichita has issued a * Flash Flood Warning for... Labette County in southeastern Kansas... * Until 200 AM CDT Tuesday. * At 758 PM CDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... Parsons, Oswego, Chetopa, Altamont, Edna, Mound Valley, Bartlett, Labette, Parsons Tri City Airport, Angola, Dennis and Big Hill Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, country roads, farmland, and other low lying spots. In hilly terrain there are hundreds of low water crossings which are potentially dangerous in heavy rain. Do not attempt to cross flooded roads. Find an alternate route. Please report flooding to your local law enforcement agency when you can do so safely. && LAT...LON 3700 9552 3738 9552 3738 9508 3700 9508 $$ METZGER
1 follow-up statement
483 WGUS73 KICT 210340 FFSICT Flash Flood Statement National Weather Service Wichita KS 1040 PM CDT Mon May 20 2019 KSC099-210347- /O.CAN.KICT.FF.W.0014.000000T0000Z-190521T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Labette KS- 1040 PM CDT Mon May 20 2019 ...THE FLASH FLOOD WARNING FOR LABETTE COUNTY IS CANCELLED... The heavy rain has ended. Flash flooding is no longer expected to pose a threat. An area flood warning remains in effect for the warned area. There are numerous rural and secondary roads that remain flooded at this time. Please continue to heed any remaining road closures. LAT...LON 3700 9552 3738 9552 3738 9508 3700 9508 $$ METZGER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 20, 4:52 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, May 20, 4:52 PM CDT, 3 hours 6 minutes before
Area Forecast Discussion National Weather Service Wichita KS 452 PM CDT Mon May 20 2019 .MESOSCALE DISCUSSION... Issued at 445 PM CDT Mon May 20 2019 Mesoscale update through 02z this evening As of 21z, a warm front extended from the eastern Texas Panhandle to near a line from Custer City, Oklahoma to Stillwater...to Pryor. The front has been exhibiting a slight northward creep over the past couple of hours, especially in north-central and northeastern Oklahoma. 500 mb height falls will spread eastward over Kansas/Oklahoma into this evening, which may tend to draw this warm front to near the Kansas/Oklahoma border in far southeast Kansas. Storm modes of clusters to semi-discrete supercells should continue along and just north of this front through at least 02z. Large hail to golfball size and damaging winds will be the primary storm threats in our southern Kansas counties through 02z. If the front creeps north into far southeast KS, a tornado will also be possible for those counties close to the Oklahoma border in the far southeast. The 850 mb low-level jet will increase to 50 knots into this evening, with very strong moisture transport occurring beneath diffluent flow aloft. With corfidi vectors showing a northeastward propagation of MCS clusters, the flash flooding threat will increase this evening/overnight in south-central/southeast Kansas. && .SYNOPSIS... Issued at 445 PM CDT Mon May 20 2019 There are two main troughs noticed over the CONUS. One trough is centered over Ontario/Quebec with the main trough of interest near the Four Corners into the Great Basin. Showers and thunderstorms have persisted for much of the day across south central and southeast Kansas into Oklahoma. Flooding has begun in south central and southeast Kansas. Recent reports suggest flash flooding is occurring in both locations with the amount of rainfall that has fell over already wet soils. This threat will only increase with additional rainfall. Severe weather is occurring along the intersection of a warm front and dryline which is positioned across Oklahoma. The dryline stretches through the Texas Panhandle. Severe storms and tornadoes have already developed and are expected for the Texas Panhandle into Oklahoma. There is a high risk for the mentioned location. It is imperative if you have family in that area to make sure that they heed any warnings. && .SHORT TERM...(This evening through Thursday night) Issued at 445 PM CDT Mon May 20 2019 Highlights: 1) Flooding/Flash Flooding tonight-Tuesday 2) Possible strong to severe storms this evening/tonight 3) Gusty winds on Tuesday The real concerns for this part of the forecast are this evening into Tuesday as the area continues to be inundated with thunderstorms. A negatively titled trough is positioned from western Canada to the Great Basin to the Four Corners. This trough will push its way to the east and northeast tonight. Moisture advection continues to pool into the southern and central plains. An increase in this moisture advection will occur this evening into tonight and persist into early Tuesday. Thunderstorms with heavy rain are expected to continue into the first half of Tuesday. Currently an additional three to six inches is forecast to fall in south central and southeast Kansas. Convective activity suggests that locally higher amounts are likely, and these amounts are simply an approximate value. The Weather Prediction Center has adjusted their outlook to bring their high risk of excessive rainfall into southeast Kansas and along the border with much of the rest of the eastern half of Kansas staying in a moderate risk. Please see the Hydrology section for additional information. The Mesoscale Discussion above describes the potential for severe weather this evening. If the warm front moves further to the north, this could pose a severe threat to the southern portions of Kansas with the possibility of golf ball sized hail and winds up to 65 mph. Severe thunderstorms very well could move into south central and southeast Kansas with the activity in Oklahoma. Therefore it is important to pay attention to this threat as well. As the trough keeps progressing northeast, it will deepen on Tuesday as it moves into the Plains. In addition to the flooding threat, a tightened gradient could lead to stronger winds with the possibility of approaching Wind Advisory criteria in the afternoon. BUFKIT soundings show momentum transfer up to 50kts on multiple models. Current forecasted winds are flirting with advisory criteria. If stronger winds and respective gusts do occur, it cannot be ruled out to have some tree damage given the soft soils with as much rain is anticipated between now and then. Another thing to consider is the possibility for a cold core tornado or even severe storms with the tightening system, strong forcing and 0-6km bulk shear of 60-85kts during the afternoon hours. While the multiple rounds of thunderstorms will definitely impact the environment, it is at least worth a mention at this time. The main concern for Tuesday remains to be the flooding threat which will continue. A secondary trough is quick on its heels and will stay over the Great Basin. There is a window of dry weather on Tuesday evening through Wednesday afternoon/evening when another wave moves across. Chances of showers and thunderstorms return with continued river flooding and potentially county areal flood warnings. This would definitely not help those situations. Strong to severe thunderstorms are possible, but the bulk of any of that activity will stay off to the west and north. .LONG TERM...(Friday through Monday) Issued at 445 PM CDT Mon May 20 2019 Words for this part of the forecast: wet and humid Highlights: 1) Additional chances of showers and thunderstorms with possible severe storms on Thursday 2) Continued flooding The trough over the Great Basin will move from the Front Range to the Northern Plains on Thursday. There is a return of possibly strong to severe thunderstorms on Thursday. A portion of this wave moves to the Northern Plains on Friday with the GFS showing a more wrapped up system while the ECMWF does not indicate the same. This can be dived into in the coming days as the short term was certainly a focus at this time. Chances of showers and thunderstorms are in for essentially the entirety of the forecast from Wednesday onward. Another wave is forecast to move across on Saturday with another trough on Monday/Tuesday. Multiple rounds of thunderstorms only aggravate the flooding. A water filled and muddy mess will undoubtedly occur into next week. It may be worth it to invest in some rain boots if you haven't already. Temperatures around 80 degrees combined with the moisture will keep it quite steamy and humid similar to if you were living along the Gulf Coast. Adjustments to the chances for precipitation field were made during this time frame and are anticipated in the coming days as well. Please stay tuned for updates on this part of the forecast which will get better attention in the coming days. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1225 PM CDT Mon May 20 2019 Low clouds will expand across central Kansas this afternoon along with numerous showers/storms. Meanwhile MVFR cigs will begin to develop over south central KS and expand into southeast Kansas by tonight. IFR/LIFR cigs will affect much of central/south central KS for late this afternoon into tonight north of warm front with widespread showers/storms. && .HYDROLOGY... Issued at 445 PM CDT Mon May 20 2019 Highlights: Flash Flood Watch continues - Be ready for Flash Flood Warnings River and county flood warnings have been issued Rounds of thunderstorms have dropped one to two inches of rainfall already which will only persist into Tuesday. An additional three to six inches is possible through Tuesday which will certainly result in flooding. A range of flooding (areal, flash and river) is expected and occurring. Flash flooding has already been reported and will remain likely this evening especially in metro locations. DO NOT DRIVE THROUGH FLOODED ROADWAYS. You do not know how deep the water is over that roadway, and the road may have washed away. It is vital to heed any road closures. Twelve inches of flowing water over a roadway can lead to vehicles floating away. Remember you are not just putting yourself and your passengers at risk but also the first responders who need to rescue you. Throughout this forecast, showers and thunderstorms are anticipated which will only continue the flooding that develops tonight through Tuesday. Rivers are anticipated to stay in flood through much of the forecast at least at this juncture given the potential for all of this additional water. Please make sure to check the latest county, river and of course flash flood warnings for additional information. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 55 75 54 79 / 100 80 10 10 Hutchinson 53 73 50 78 / 100 80 20 10 Newton 56 73 52 78 / 100 80 10 10 ElDorado 55 74 55 79 / 100 90 10 20 Winfield-KWLD 62 76 57 80 / 100 80 10 20 Russell 47 72 43 75 / 90 80 20 0 Great Bend 51 73 44 77 / 90 70 20 0 Salina 51 73 47 77 / 100 80 20 10 McPherson 53 73 50 77 / 100 80 20 10 Coffeyville 66 75 60 84 / 100 90 10 20 Chanute 62 75 59 82 / 90 90 10 20 Iola 61 74 58 81 / 90 90 10 20 Parsons-KPPF 64 75 59 83 / 100 90 10 20 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Tuesday afternoon for KSZ032-033- 047>053-067>072-082-083-091>096-098>100. && MESOSCALE...JMC SYNOPSIS...VJP SHORT TERM...VJP LONG TERM...VJP AVIATION...CDJ HYDROLOGY...VJP
Hazardous weather outlook, May 20, 5:41 PM CDT, 2 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 541 PM CDT Mon May 20 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-212245- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 541 PM CDT Mon May 20 2019 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Widespread heavy rainfall with an additional two to five inches are possible across much of the region through tonight with locally higher amounts around six inches possible. The area greatest at risk for highest rainfall amounts will affect mainly south central and southeast Kansas. The heavy rainfall will cause significant rises on area rivers and creeks with many likely to exceed flood stage. The heavy rainfall will also lead to flash flooding of some rural and urban areas due to saturated ground soils. Please see latest flash flood watch and flood warnings for more details. Strong to severe thunderstorms are possible through tonight with the greatest risk across south-central and southeast Kansas near the Oklahoma border. The main risks will be half dollar sized hail and wind gusts to 60 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms will continue in all areas into mid day Tuesday. While they may be strong or severe, the greatest threats are heavy rains which would aggravate the flooding situation. Occasional thunderstorms, several of which may be strong to severe, will occur in all areas from Wednesday night thru next Sunday. More heavy rains are possible that may cause further flooding. Please stay tuned for additional details on the severe storm potential from Wednesday onward. Significant to very significant flooding will be possible for many rivers through the week, so follow river flood warnings and statements for additional information. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed across southern Kansas for tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Local storm report, May 20, 7:43 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
743 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND GST 5 S CHANUTE 37.60N 95.46W
05/20/2019 E60 MPH NEOSHO KS TRAINED SPOTTER
WINDS WERE REALLY KNOCKING THE CAR AROUND WITH ESTIMATED
SPEEDS OF 55 TO 60 MPH
&&
MWMLocal storm report, May 20, 7:45 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
745 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM FLASH FLOOD INDEPENDENCE 37.23N 95.71W
05/20/2019 MONTGOMERY KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS MULTIPLE RESCUES FROM STRANDED
VEHICLES.
0717 PM FLOOD 1 N PEABODY 38.18N 97.11W
05/20/2019 MARION KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED FLOODING ALONG NIGHTHAWK NORTH
OF PEABODY TO 190TH STREET. THERE IS FLOODING NEAR
HILLSBORO AS WELL AS LOST SPRINGS. INDIGO WHICH RUNS
SOUTH OF HILLSBORO TO HIGHWAY 50 ALSO HAS WATER OVER THE
ROAD.
&&
VJPLocal storm report, May 20, 7:46 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
746 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM FLASH FLOOD ELK FALLS 37.37N 96.19W
05/20/2019 ELK KS LAW ENFORCEMENT
NUMEROUS AREAS OF US-160 ARE NOW FLOODED AND IS NOW
CLOSED.
&&
METZGERLocal storm report, May 20, 7:48 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
748 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN ARKANSAS CITY 37.07N 97.04W
05/20/2019 M3.60 INCH COWLEY KS CO-OP OBSERVER
TOTAL SO FAR TODAY
&&Local storm report, May 20, 7:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
752 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM HEAVY RAIN 5 NW HARPER 37.34N 98.09W
05/20/2019 M2.00 INCH HARPER KS TRAINED SPOTTER
RAINFALL SINCE THIS MORNING
&&
MWMLocal storm report, May 20, 7:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
756 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM NON-TSTM WND GST 2 SW EL DORADO 37.80N 96.88W
05/20/2019 E60 MPH BUTLER KS MESONET
WAKE LOW WINDS MEASURED NEAR EL DORADO FROM
MESONET SITE.
&&
CDJThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:05 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 55 min |
| May 20, 7:10 PM CDT | Flash Flood Warning | ICT | Montgomery | 3 hr |
| May 20, 7:18 PM CDT | High Wind Warning | ICT | Butler, Chautauqua, Cowley, Elk, Greenwood, Harvey and 2 more | 64 min |
| May 20, 7:25 PM CDT | Areal Flood Warning | ICT | Allen, Chase, Greenwood, Marion, Woodson | 16 hr |
| May 20, 10:35 PM CDT | River Flood Warning | ICT | Butler | 11 hr |
| May 20, 10:42 PM CDT | River Flood Warning | ICT | Butler | 5 hr |
| May 21, 2:02 AM CDT | Flash Flood Warning | ICT | Allen, Chautauqua, Elk, Greenwood, Montgomery, Neosho and 2 more | 8 hr |
| May 21, 2:41 AM CDT | Flash Flood Warning | ICT | Allen, Neosho | 8 hr |
| May 21, 4:40 AM CDT | Special Weather Statement | ICT | Cowley | 50 min |
| May 21, 4:47 AM CDT | Flash Flood Warning | ICT | Labette, Montgomery | 6 hr |
| May 21, 4:53 AM CDT | Flash Flood Warning | ICT | Butler, Cowley | 5 hr |
| May 21, 5:34 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk | 41 min |
| May 21, 6:30 AM CDT | Special Weather Statement | ICT | Montgomery, Wilson | 45 min |
| May 21, 9:46 AM CDT | Areal Flood Warning | ICT | McPherson, Saline | 24 hr |
| May 21, 11:07 AM CDT | Areal Flood Warning | ICT | Allen, Butler, Chase, Chautauqua, Cowley, Elk and 13 more | 24 hr |
| May 21, 12:29 PM CDT | Special Weather Statement | ICT | Harper, Kingman | 46 min |
| May 21, 1:15 PM CDT | Special Weather Statement | ICT | Rice | 30 min |
| May 21, 1:17 PM CDT | Special Weather Statement | ICT | Kingman | 28 min |
| May 21, 1:50 PM CDT | Special Weather Statement | ICT | Ellsworth, Lincoln, McPherson, Saline | 55 min |
| May 21, 2:46 PM CDT | Special Weather Statement | ICT | McPherson, Saline | 59 min |
| May 21, 3:09 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 47 min |
| May 21, 3:10 PM CDT | Areal Flood Warning | ICT | Barton, Rice | 18 hr |
| May 21, 3:11 PM CDT | Special Weather Statement | ICT | Barton | 49 min |
| May 21, 3:14 PM CDT | Areal Flood Warning | ICT | Saline | 18 hr |
| May 21, 3:14 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 61 min |
| May 21, 3:59 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice, Saline | 25 min |
| May 21, 4:09 PM CDT | Special Weather Statement | ICT | Lincoln | 21 min |
| May 21, 4:27 PM CDT | Special Weather Statement | ICT | Reno | 33 min |
| May 21, 4:30 PM CDT | Special Weather Statement | ICT | McPherson | 30 min |
| May 21, 4:36 PM CDT | Special Weather Statement | ICT | Lincoln | 24 min |
| May 21, 4:41 PM CDT | Special Weather Statement | ICT | Reno | 34 min |
| May 21, 4:49 PM CDT | Special Weather Statement | ICT | Saline | 26 min |
| May 21, 4:55 PM CDT | Special Weather Statement | ICT | Russell | 35 min |
| May 21, 5:00 PM CDT | Special Weather Statement | ICT | Rice | 30 min |
| May 21, 5:03 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 37 min |
| May 21, 5:15 PM CDT | Special Weather Statement | ICT | McPherson | 30 min |
| May 21, 5:16 PM CDT | Special Weather Statement | ICT | Sedgwick | 29 min |
| May 21, 5:23 PM CDT | Special Weather Statement | ICT | Harvey | 37 min |
| May 21, 5:35 PM CDT | Special Weather Statement | ICT | Russell | 25 min |
| May 21, 5:36 PM CDT | Special Weather Statement | ICT | Barton | 24 min |
| May 21, 5:39 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 35 min |
| May 21, 5:51 PM CDT | Special Weather Statement | ICT | Barton | 24 min |
| May 21, 6:08 PM CDT | Special Weather Statement | ICT | Ellsworth | 22 min |
| May 21, 6:38 PM CDT | Special Weather Statement | ICT | Lincoln | 37 min |
Nearby
Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.